# SDR DALA2021101806396

- Difficulty date: October 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N823DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31934
- Aircraft time: 23,315 hours, 8,979 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Condition: Broken
- Location: Rt Wing Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

SHIP 3823 -DE- DECLARED EMERGENCY DUE TO FLAP ASYMMETRY MESSAGE ON APPROACH. CORRECTIVE ACTION: MAINTENANCE FOUND BROKEN TORQUE TUBE FROM RIGHT WING ANGLE GEARBOX TO OUTBOARD FLAP. REMOVED AND REPLACED OUTBOARD WING FLAP TORQUE TUBE PER B737 AMM. OPS CHECKS GOOD.
